# SDR IPXA13176614

- Difficulty date: January 4, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM GIRT BAR.  FOUND DEBRIS IN AFT GIRT BAR FLOOR ATTACH POINT, PREVENTING GIRT BAR GUIDE TO LOCK IN FLOOR ATTACH POINT. THIS KEPT DOOR FROM GOING TO ARM POSITION. DEBRIS REMOVED. DOOR ARMING OPERATION NOW NORMAL, REF MM 52-10-11-05.
